Simplified expression of shielded MR head response for double-layer perpendicular medium

Hiroaki Muraoka, Y. Sugita, Y. Nakamura

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

An approximated simple expression of MR head response was given for perpendicular double-layer media. The equation was derived by modifying Fan's equation so as to be of a nonintegral form. The validity was confirmed by comparisons with exact solutions of the Fan' equation, which resulted in errors of less than 10 % for practical applications of recent MR heads. Using the expression, the reciprocity theorem revealed that the measured transition length of perpendicular recording was extremely small, less than 10 nm.

Original languageEnglish
Pages (from-to)2235-2237
Number of pages3
JournalIEEE Transactions on Magnetics
Volume35
Issue number5 PART 1
DOIs
Publication statusPublished - 1999 Dec 1

Keywords

  • Double-layer medium
  • Mr head
  • Perpendicular magnetic recording
  • Reciprocity theorem

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Simplified expression of shielded MR head response for double-layer perpendicular medium'. Together they form a unique fingerprint.

Cite this